| Model Number |
2067 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: it was determined on analysis that the radiofrequency head tested out of specification as the cable shielding was damaged and could short circuit.All found defective parts were replaced and all other identified issues were resolved.The device passed all final functional tests.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the radiofrequency head which was returned as an associate device subsequently tested out of specification during manufacturer's assessment.There was no patient involvement.